MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6570-0-032
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Stryker rep reported the wrong size implant in box.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been 3 similar events for the lot referenced.This is a product mix issue so the device information located on the outer box label is being reported as the primary product and the information for the device that was actually inside the package is being listed.6570-0-032; delta v-40 ceramic head 32/-4.
 
Additional Manufacturer Narrative
Reported event: an event regarding product mix involving a ceramic head was reported.The event was confirmed by review of the returned device.Method & results: product evaluation and results: the outer box of the device shows catalog number 6570-0-032, lot 89648802 on the label and also shows that the device was intended to be a 32mm head with a nk lnth of -4mm.The device packaged bears the marking 32mm +4.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 8 other similar events for the lot referenced.Conclusions: the reported product mix was confirmed.
 
Event or Problem Description
Stryker rep reported the wrong size implant in box.

Brand Name
DELTA V-40 CERAMIC HEAD 32/-4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13502023
Report Number0002249697-2022-00204
Device Sequence Number3953081
Product Code LZO
UDI-Device Identifier04546540608475
UDI-Public04546540608475
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6570-0-032
Device Catalogue Number6570-0-032
Device Lot Number89648802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PFA 2902313
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown